Jump to content

Pouring Sweat When Standing


Jacquie802
 Share

Recommended Posts

Hi guys,

I started taking Zoloft in July/August and wonder whether it could be causing me to sweat alot. When I stand for more than 10 minutes I start pouring sweat and get lightheaded. Once I sit down I get a bad dizzy spell then I feel fine. Do you think this is the POTS acting up or maybe a side effect of the Zoloft. I see my EP/cardio Oct. 11th, but I am curious to see if anyone here has the same problems. Thanks!

Jacquie

Link to comment
Share on other sites

  • 2 weeks later...

I take Paxil (close cousin of Zoloft) and it definitely makes my night sweats worse. But it's a small price to pay (for me) because it helps the tachycardia upon standing and other symptoms so much.

So I just get to wake up drippy, I guess!

Amy

Link to comment
Share on other sites

Hi Jacquie,

I used to get night sweats a lot when I was on Zoloft BEFORE I had dysautonomia problems. Also, my psych told me that it (and probably any ssri) can inhibit vasoconstriction, so maybe this is contributing to some symptoms.

Out of curiosity, are you still going to see Dr. Novak now that he's left BMC?

Link to comment
Share on other sites

I don't know if it would be from the zoloft- but these sweaty hot flashes are my most obvious symptom, mostly when standing or sitting!!

Link to comment
Share on other sites

Thanks for all your replies...

Mary, did you ever switch to another SSRI??

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...